Convergences and higher degrees of distributivity of lattice ordered groups and of Boolean algebras

Ján Jakubík

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 3, page 453-458
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Convergences and higher degrees of distributivity of lattice ordered groups and of Boolean algebras." Czechoslovak Mathematical Journal 40.3 (1990): 453-458. <http://eudml.org/doc/13866>.

@article{Jakubík1990,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {sequential convergence; lattice ordered group; Boolean algebra},
language = {eng},
number = {3},
pages = {453-458},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Convergences and higher degrees of distributivity of lattice ordered groups and of Boolean algebras},
url = {http://eudml.org/doc/13866},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Jakubík, Ján
TI - Convergences and higher degrees of distributivity of lattice ordered groups and of Boolean algebras
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 3
SP - 453
EP - 458
LA - eng
KW - sequential convergence; lattice ordered group; Boolean algebra
UR - http://eudml.org/doc/13866
ER -

References

top
  1. P. Conrad, Lattice ordered groups, Tulane University 1970. (1970) Zbl0258.06011
  2. M. Harminc, Sequential convergences on abelian lattice-ordered groups, Convergence structures 1984. Mathematical Research, Band 24, Akdemie Verlag, Berlin; 1985, 153-158. (1984) Zbl0581.06009MR0835480
  3. M. Harminc, The cardinality of the system of all sequential convergences on an abelian lattice ordered group, Czech. Math. J. 37, 1987, 533 - 546. (1987) Zbl0645.06006MR0913986
  4. M.Harminc, Sequential convergences on lattice ordered groups, Czech. Math. J. 39, 1989, 232-238. (1989) Zbl0681.06007MR0992130
  5. J. Jakubík, Radical mappings and radical classes of lattice ordered groups, Symposia Mathematica, Vol. 21, Academic Press, London and New York, 1977, 451 - 477. (1977) Zbl0368.06013MR0491397
  6. J. Jakubík, Convergences and complete distributivity of lattice ordered groups, Math. Slovaca 38, 1988, 269-272. (1988) Zbl0662.06005MR0977905
  7. J.Jakubík, Lattice ordered groups having a largest convergence, Czech. Math. J. 39, 1989, 717-729. (1989) Zbl0713.06009MR1018008
  8. J. Jakubík, Sequential convergences in Boolean algebras, Czech. Math. J. 38, 1988, 520-530. (1988) Zbl0668.54002MR0950306

Citations in EuDML Documents

top
  1. Ján Jakubík, Disjoint sequences in Boolean algebras
  2. Ján Jakubík, Sequential convergences in distributive lattices
  3. Roman Frič, Ján Jakubík, Sequential convergences on Boolean algebras defined by systems of maximal filters
  4. Ján Jakubík, Sequential convergences on M V -algebras
  5. Ján Jakubík, Sequential convergences in -groups without Urysohn’s axiom
  6. Ján Jakubík, Sequential convergences in a vector lattice
  7. Ján Jakubík, Sequential convergences on generalized Boolean algebras
  8. Ján Jakubík, Convergences on lattice ordered groups with a finite number of disjoint elements

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.